MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON
Model Number ACP KIT SERIES I
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 02/23/2023, it was reported by a sales representative via sems that an abs-10011 acp® kit did not include the lure cap when opened.This occurred during a case, the kit was used regardless, and when spun blood went everywhere.There was no additional information provided.Additional information has been requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a supplier process issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
ACP KIT SERIES I
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16552550
Report Number1220246-2023-06428
Device Sequence Number4947769
Product Code FMF
UDI-Device Identifier00888867001824
UDI-Public00888867001824
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACP KIT SERIES I
Device Catalogue NumberABS-10011
Device Lot Number226125403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown